| Model Number |
GIF-H190 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the initial evaluation of the device, the air/water supply channel and cylinder side had white residue.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The device evaluation found the air/water supply channel and cylinder side had white residue.Based on the results of the investigation, a definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.